# SDR F3LA2023081100123

- Difficulty date: July 21, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 39,913 hours, 16,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE AIRBORNE/PEMCO N/R 13876.0611 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. R2 DOR SILL FWD ARES CORRODED 3 PLCS
CORRECTIVE ACTION: REMOVED AND REPLACED WITH NEW R2 DOOR SILL P/N D5348004320701 IAW A320 SRM 53-41-14-300-001, 51-74-00, 53-41-14-283-002, 51-72-11-911-001, 51-44-11, 51-46-11, 51-42-11, 51-75-12-911-001, A320 AMM 52-13-31-400-002A, 20-21-11-911001-A. APPLIED TEMPORARY PROTECTIONSYSTEM CIC IAW A320 AMM 51-78-00, OPERTAIONAL TEST OF THE VOR CABLE TRANSFERED TO THE LEAK & FUNCTIONAL BOOK 13875.0786 PG 10 ITEM 39. MX ACTION IS ACCEPTABLE. /END/
